| Model Number |
10603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.While a 2.50x20mm synergy ii drug eluting stent was being advanced for treatment, the hypotube broke in half.The device was removed and the procedure completed with another of the same device.There were no patient complications reported.